# SDR CALA2016110295883

- Difficulty date: October 27, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 82,538 hours, 13,925 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 2195.75 STR 7R TO 8R, FUSELAGE SKIN FOUND CRACK AROUND 2EA FASTENER.  FUSELAGE SKIN STA 2195.75 STR 7R TO STR 8R REPAIRED AS PER EA 5300-01986 OP 010.
